# SDR DALA2019040102082

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 48,961 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN CORROSION: DURING REMOVAL OF RETAINER IN REF NRC 0042, FOUND CORROSION ON LOWER BEAM OF MID CARGO COMPARTMENT DOOR JAMB. SUMMARY: OF NRC.00157 CORROSION LEVEL 2. BEAM OF MID CARGO COMPARTMENT DOOR JAMB WAS REPLACED PER MD-90 VOL.II SRM 51-30-01, VOL.II SRM 51-30-02, VOL.II SRM 51-30-05 AND DWG 5930481 REV. AE. (LP# 1010787)
